MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS XT 7600 INTEGRATED SYSTEM; CLINICAL CHEMISTRY

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS XT 7600 INTEGRATED SYSTEM; CLINICAL CHEMISTRY
Catalog Number 6844461
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has determined that higher than expected sodium results were obtained from a non-vitros biorad quality control using vitros chemistry products na+ slides lot 4201-1173-6016 on a vitros xt 7600 integrated system.The assignable cause of the event is an instrument issue related to the performance of the vitros xt 7600 integrated system.Historical quality control results for vitros na+ lot 4201-1173-6016 were imprecise and not acceptable.An ortho field application specialist (fas) went to the customer site and observed that the electrolyte reference fluid (erf) tip sleeve was missing.The fas installed the tip sleeve, inspected the erf tubing, and replaced the erf reservoir and tip.Acceptable vitros na+ diagnostic precision testing was obtained following these actions, however additional higher than expected biorad qc results were obtained approximately a week later, at which time an ortho field engineer (fe) was sent to the customer site to evaluate the vitros xt 7600 system.The ortho field engineer completed actions on the instrument which included maintenance of the erf sub-system, including cleaning the cam, sensors, and tip locator.Additionally, the fe adjusted the reference dispensing position, verified and optimized the pm ring stop and cleaned the evaporation caps.The ortho fe then performed leak tests on the dispensing pump and subsequently conducted performance tests which yielded optimal operational values.Following service actions performed by the ortho fe, vitros na+ results for the customer returned to expectations.
 
Event or Problem Description
An ortho field application specialist (fas), on behalf of a customer, contacted the ortho clinical diagnostics (ortho) technical solutions center (tsc) to report higher than expected sodium results obtained from a non-vitros biorad quality control using vitros chemistry products sodium (na+) slides lot 4201-1173-6016 on a vitros xt 7600 integrated system.Biorad lot 89760 l2 results of 156.3, 151.3, 154.8, 154.9, 158.0, 154.2, 155.4 and 163.0 mmol/l vs an expected result of 127.8 mmol/l biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected on patient samples.The higher-than-expected vitros na+ results were obtained from a quality control fluid and were not reported from the laboratory.The ortho tsc inquired if any patient sample results have been affected or questioned, however, the customer did not provide any information.There have been no allegations of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment (b)(4).

Brand Name
VITROS XT 7600 INTEGRATED SYSTEM
Common Device Name
CLINICAL CHEMISTRY
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key25171468
Report Number1319681-2026-00030
Device Sequence Number10566765
Product Code JJE
UDI-Device Identifier10758750031610
UDI-Public(01)10758750031610
Combination Product (Y/N)N
Initial Reporter CountryCI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6844461
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Initial Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/22/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown